# SDR UPS00833450

- Difficulty date: July 30, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHTS DO NOT TEST.  REMOVED AND REPLACED BATTERY PACK PER MM 33-50-02.
